MAUDE Adverse Event Report: MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA ACCESS; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVCS209002A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter was getinge biomechanical engineer.; e1b event site name: (b)(6); additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 13th september,2024, getinge became aware of an issue with one of surgical lights - volista access.It was stated that one of the suspension bushing fixing screws fell off from the spring arm.According to the information provided by getinge technician another screw was installed instead of the fallen screw due to the risk of the lighthead falling.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista access.It was stated that one of the suspension bushing fixing screws fell off from the spring arm.According to the information provided by getinge technician another screw was installed instead of the fallen screw due to the risk of the lighthead falling.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Missing parts vlt access - 4 preglued screws fhc m6x16 (ard368835555) were replaced and device was back to usage.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.It is unknown if claimed device was or was not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: it was stated that one of the suspension bushing fixing screws fell off from the suspension (and not the spring arm).The customer's suspension was manufactured in 2018.After investigation, these pre-glued screws have been applied since 17 february 2017 in production for all sb suspensions (following the internal document "(b)(4).C").The pre-glued of these screws acts as a mechanical locking and prevents the loosening and the fall of the screw.The screw have a threading, its loosening is visually detectable during cleaning or during yearly preventive maintenance.The most probable root cause: the screw was not tightened during the installation or a maintenance/repair.Getinge shall continue to monitor for any further events of this nature and do not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
VOLISTA ACCESS
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key20341760
Report Number9710055-2024-0000539
Device Sequence Number18094033
Product Code FSY
UDI-Device Identifier03700712401344
UDI-Public(01)03700712401344
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVCS209002A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown